# SDR DALA103655657

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 23,408 hours, 8,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND DENT IN FUSELAGE SKIN AT BS 580 S15-16L. REPAIRED IAW ERA 479765-14.
